IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/339

Title: Some MDS Codes over Gf(64) Connected with the Binary Doubly-Even [72,36,16] Code
Authors: Bouyuklieva, Stefka
Keywords: Self-Dual Codes
Automorphisms
MDS Codes
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 2, (2007), 185p-192p
Abstract: MDS [8,4,5] codes over a field with 64 elements are constructed. All such codes which are self-dual under a Hermitian type inner product are classified. The connection between these codes and a putative binary self- dual [72,36,16] code is considered.
Description: * The author is supported by a Return Fellowship from the Alexander von Humboldt Foundation.
URI: http://hdl.handle.net/10525/339
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 2

Files in This Item:

File Description SizeFormat
sjc024-vol1-num2-2007.pdf116.4 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback